# SDR 20000518SH007

- Difficulty date: May 3, 2000
- Submitted: May 18, 2000
- Operation: General aviation
- Aircraft: N108W
- Make and model: Bell 206L-4
- Aircraft serial: 52034
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076062101
- Part serial: RH4417A
- Condition: Bent
- Location: Flight Controls
- Part time: 3,595 hours
- Component: Extension, Kaiser
- Component part number: C4264269
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVO, PN 206-076-062-101, SN''S RH4417A, RH4418A, WERE  REMOVED FROM AIRCRAFT FOR OVERHAUL. BOTH SERVO EXTENSION ASSEMBLIES WERE BENT TO ONE SIDE, .250 INCH.  PART NUMBER OF EXTENSION ASSY, C42642-69.  THIS SERVO IS THE SAME DESIGN AS THE ONE USED ON THE BELL 206L1, L3, EXCEPT THE P/N IS 206-076-062-003.  THE OPERATING PRESSURE IS 600 PSI ON THE 206L1, L3, AND THE OPERATING PRESSURE ON THE 206L4 IS 1,000 PSI WHICH THE BENT EXTENSIONS CAME OFF.   (X)
